# SDR QXEA2010092200549

- Difficulty date: September 18, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 17,667 hours, 17,820 cycles
- Engine: Pwc PW150A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Connector
- Condition: Loose
- Location: Vent Valve
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT BAGGAGE INLET VALVE CLOSED LIGHT WILL NOT ILLUMINATE ON TEST.  BULB TESTS OK.  CYCLED "VENT VALVES" CIRCUIT BREAKERS,  RESEATED VENT VALVE (AFT CARGO PIT) CONNECTOR PLUG.  INLET VENT VALVE CLOSED LIGHT OPS CHECKS GOOD WITH VENT VALVE TEST.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
